MathSciNet Relay Station
MathSciNet bibliographic data
MR2022688 65N21 (35J25 35R30)
Chan, Tony F.; Tai, Xue-Cheng Level set and total variation regularization for elliptic inverse problems with discontinuous coefficients. J. Comput. Phys. 193 (2004), no. 1, 40–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement